# SDR SWIA201024558

- Difficulty date: July 15, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 16,491 hours, 10,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR LEVEL FLOODLIGHT MISSING.  (FLT 6515)  INSTALLED FLOODLIGHT ASSY.
